MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319114A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening the foley tray, there was no syringe inside, so the user refrained from using it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Sample has been evaluated and observed that there were no syringe and folded pad inside the package.This might be due to operator's negligence at wrapping area.The reported event is confirmed as manufacturing related.A potential root cause for this failure mode could be due to operator's handling method, inaccuracy in counting, operator's negligence at wrapping and sealing, inadequate guideline for catheter reconciliation, and malfunction tower light.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Correction: d,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23257351
Report Number1018233-2025-08962
Device Sequence Number13365618
Product Code MJC
UDI-Device Identifier00801741040009
UDI-Public(01)00801741040009(11)250625(17)270628(10)MYKQ3322
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319114A
Device Lot NumberMYKQ3322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown